List of Articles Published in 1948

B.1948.48.26 On A Generalisation of Legendre Polynomials
A. Sharma, Vol. 48, No. 1, - 1948
B.1948.40.9 Note on Homologous and Adiabatic Radial Motion of a Star
G. Pal and G. Bandyopadhyay, Vol. 40, No. 1, - 1948
B.1948.40.8 On the Bending of an Elliptic Plate Under Certain Distributions of Load-(III)
H.M. Sengupta, Vol. 40, No. 1, - 1948
B.1948.40.7 A Type of Solutions of Einstein's Gravitational Equations
J. Ghosh, Vol. 40, No. 1, - 1948
B.1948.40.6 O)n Bounds of Skewness and Kurtosis
S.M. Kerawala, Vol. 40, No. 1, - 1948
B.1948.40.5 Bending of Rectilinear Plates
B.R. Seth, Vol. 40, No. -, - 1948
B.1948.40.4 On the Bending of an Elliptic Plate Under Certain Distributions of Load-(1)
H.M. Sengupta, Vol. 40, No. 1, - 1948
B.1948.40.3 On the Divisors of aalpha^n+bbeta^m
Kulendra Narayan Majumdar, Vol. 40, No. 2, - 1948
B.1948.40.28 A Note on Hamy's Theorem
N.L. Ghosh, Vol. 40, No. 1, - 1948
B.1948.40.27 The Dual of a Theorem Proved by F. Morley
H.F. Baker, Vol. 40, No. 1, - 1948
B.1948.40.26 Circles of a Double Contact of a Bi-Circular Quartic
Haridas Bagchi, Vol. 40, No. 1, - 1948
B.1948.40.25 Quasi-Groups and Nonassociative Systems-1
A.C. Choudhury, Vol. 40, No. 1, - 1948
B.1948.40.24 On the Flexure Problem for Some Boundaries
D.N. Mitra, Vol. 40, No. 1, - 1948
B.1948.40.23 Zur Analyse Der Lorentzgruppe in Algebraischer Darstellung
S.C. Kar, Vol. 40, No. 1, - 1948
B.1948.40.22 On the Total Relative Strength of the Riesz and Holder Methods
S.K. Basu, Vol. 40, No. 1, - 1948
B.1948.40.21 Verschiedene Zahlentheoretische Untersuchungen Und Diophantische Probleme
Alfred Moessner, Vol. 40, No. 1, - 1948
B.1948.40.20 On the Zeros of a Non-Differentiable Function
D.P. Banerjee, Vol. 40, No. 1, - 1948
B.1948.40.2 On Certain Integrals Involving Bessel Functions
B.N. Bose, Vol. 40, No. 1, - 1948
B.1948.40.19 On the Solution of a Problem on Indeterminate Equations Occurring in the Sulva-Sutras
K.N. Kamalamma, Vol. 40, No. 1, - 1948
B.1948.40.18 Note on the Common Tangents of a Cubic and One of its Sextactic Conics
Haridas Bagchi, Vol. 40, No. 1, - 1948